# SDR HALA0000283

- Difficulty date: September 4, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 104 - LEFT GEAR UNSAFE LIGHT ON DURING CRUISE.  STAYED ON FOR MOST OF FLGIHT, WENT OUT A FEW MINUTES INTO DESCENT.  FOUND BROKEN WIRE ON LEFT GEAR PROXIMITY SENSOR ASSY.  REMOVED AND REPLACED SENSOR PROXIMITY ASSY.  (M)
